Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Faber polynomials in the theory of univalent functions


Author: Menahem Schiffer
Journal: Bull. Amer. Math. Soc. 54 (1948), 503-517
MathSciNet review: 0025564
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Helmut Grunsky, Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Z. 45 (1939), no. 1, 29–61 (German). MR 1545803, 10.1007/BF01580272
  • 2. M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc. (2) vol. 44 (1938) pp. 432-449.
  • 3. Menahem Schiffer, Variation of the Green function and theory of the 𝑝-valued functions, Amer. J. Math. 65 (1943), 341–360. MR 0007925
  • 4. A. C. Schaeffer and D. C. Spencer, The coefficients of schlicht functions, Duke Math. J. 10 (1943), 611–635. MR 0009631
  • 5. Issai Schur, On Faber polynomials, Amer. J. Math. 67 (1945), 33–41. MR 0011740


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09027-9